Translator Disclaimer
February 2020 A primer on the characterization of the exchangeable Marshall–Olkin copula via monotone sequences
Natalia Shenkman
Braz. J. Probab. Stat. 34(1): 127-135 (February 2020). DOI: 10.1214/18-BJPS415

Abstract

While derivations of the characterization of the $d$-variate exchangeable Marshall–Olkin copula via $d$-monotone sequences relying on basic knowledge in probability theory exist in the literature, they contain a myriad of unnecessary relatively complicated computations. We revisit this issue and provide proofs where all undesired artefacts are removed, thereby exposing the simplicity of the characterization. In particular, we give an insightful analytical derivation of the monotonicity conditions based on the monotonicity properties of the survival probabilities.

Citation

Download Citation

Natalia Shenkman. "A primer on the characterization of the exchangeable Marshall–Olkin copula via monotone sequences." Braz. J. Probab. Stat. 34 (1) 127 - 135, February 2020. https://doi.org/10.1214/18-BJPS415

Information

Received: 1 January 2018; Accepted: 1 August 2018; Published: February 2020
First available in Project Euclid: 3 February 2020

zbMATH: 07200395
MathSciNet: MR4058974
Digital Object Identifier: 10.1214/18-BJPS415

Rights: Copyright © 2020 Brazilian Statistical Association

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.34 • No. 1 • February 2020
Back to Top